# SDR CA050105001

- Difficulty date: December 16, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 14,056 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT 500 HOUR INSPECTION, A 1.5 INCH CRACK WAS NOTICED ON THE MAGNETO COIL ADJACENT TO THE OUTPUT CONNECTOR.  MAGNETO REMOVED FROM SERVICE.
